Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from Tuberclomas in brain, lost his vision, giving Anti Tuberculoses medicine. Suggestion?

MY FATHER IN LAW HAS TWO TUBERCLOMAS IN HER BRAIN...ONE IS ON EYE NERVES AND HE LOST HIS BOTH THE EYES - AND ANOTHER ON ANOTHER PORTION OF BRAIN.WE ARE USING ANTI TUBERCLOSES MEDICINE FOR FOUR MONTHS.BUT THE PROBLEM IS NOT RESOLVED AND THE LEISION ARE EXPANDING....... WHAT WE HAVE TO DO NOW.........? PLEASE ADVICE. WE ARE CONSULTING NEURO PHYSIAN AND THREE DIFFERENT LABORTARIES DECLARE THAT THESE ARE TUBERCLOMAS. PLEASE ADVICE.........?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hello,

Thanks for the query,

I am extremely sorry to note your problem and I do understand your concern and emotions.

Let me explain you that some patients with brain tuberculosis behave in this way despite the fact that their diagnosis and treatment are correct. How ever, I would like to emphasis that other causes which can cause granuloma in the brain need to be considered in these types of cases so that appropriate treatment can be given to the patient. I am sorry that I do not know your location. I strongly advise you to attend a teaching medical university hospital for a second opinion.

Best wishes
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor